Hi KitKat Welcome to the forum. It may help a lil. I have read where others have used it and swore by it. I do not know personally but I do know Heroin wd.. sleep will be tough but I hope it helps.. Congrats on your decision to get clean.. You can do this. 4 years is long enough to waste.. I hope you stay for support.. lesa
thank you i did do some today i was using boi and girl and xanax so this is the worst that i am going threw but i took some nurriton today and im sleepy finally just totally emptied my stomach this is the hardest thing so i am pratying it warks cause my dr, gave me librium but it didnt do anything it seemed to make it worse and was gonna try the poppy seed tea still might got the stuff for it today but dunno if it is worth it????
Naw I would stay away from the poppyseed... no more opiates.. the gabapentin will help a lot with the anxiety and I'm glad you are getting sleepy.. even lil naps will make all the difference. try to stay hydrated. sip water just sip it but do it often.. warm baths will help a lot also. later if you nap try eating a lil nibbling really but try if not you may need to get some ensure That would help a lot as it has a lot of vitamins.. are you just using the xanax to get clean ? I'm really glad you are here, You can do this The further you can get away from the opiates the better you will be in the long run.. this will all be over soon. just stick with your quit ok..
no i was using them to get high (xanax) i was doing at least 14 2mg a day!!
how long were you using the xanax ? you mentioned your Dr. is he aware you are detoxing ? I'm so Grateful you are stopping the madness.....
iam have been on xanax since i was 13 iam now gonna be 27 in a couple months so for a while.....
Hey I take gabapentin for heroin withdrawal and it helped a lot. With the aches and the anxiety. Nuerontin is the same thing as that...the generic name or something, anyways its for nerve pain but then they found out it also works for anxiety so it helps out in WD because youre in such pain and so achy and the nuerontin minimizes it a little and it calms you down and makes you sleepy. You will have to ask your doc but i'd imagine hed start you on a pretty high dose since your body is already used to such high amounts of benzos and heroin. Also, coming off benzos you have to be careful does your doc know your stopping those. I think when you stop benxos cold turkey there is potential for seizure so please be careful.
Anyways congrats on trying to stop!! I am a heroin addict as well and mixed it with plenty of other things but my number one was heroin always. I tried for a while to stop and I couldn't get away from it, I just kep going back. I finally made some big changes to get away from it and commit to staying sober and it has worked I am 7 months sober now and it has been a ride but so worth it. I am feeling better every day and finally thinking that I can actually live a clean life and still be happy and joyous and find excitment in things other than going to meet my dealer and getting high. So I hope you get sober and stick with it, you deserve it and the life you can have is worht it!!
KitKat You should not stop the xanax cold turkey You need to Taper this drug.. You have been on them a long time and a high amounts.. Does your Dr. know your detoxing ? You mention Librium in your other post I believe. I know you do not like how it makes you feel but are you prescribed to take this everyday ? mixing heroin and xanax is a deadly combo.. Know I sent a prayer for you last night.. lesa
I REALLY DONT HAVE a dr, i went to the er and he gave me the librium but its gone and im so freakn shakey but he was scared to tamper me down off the xanax plus my mom went and she said \def. not!!!!!!!!!!! so i dunno what to do im craving so bad right now!!!! im scared
oh plus i am out of the gabapentin!!!!
do not be scared ok.. you will get thru this this.. your mom said you can not taper off the xanax ? Is she doling it out too you now ? sorry for all the question I just really want to understand where you are at so I best know how too support..
she is scared that i will just abuse them which i have in the oast of course but it seems the more ppl just treat me as an addict i just do it i think if i had the suport that i am a human that maybe i would try harder the drs threapist everyone does it to me.....i live in a very small town where i cant recieve much help...just go to gary or chicago and get high!!!!!!!!! i really dont know if i can handle being normal its gonna be wierd..
It is weird in a Good way :) heroin led me down a very dark path it also led me on a path of other addictions over the last 4 decades that have cost me my heath a child and a lot of suffering.. I use to fight the help peps tried to give me I was angry and rebelled by running getting high.. it all caught up too me thou when I did a od over 4 years ago.. life is better clean I do not have dark thoughts like I use to. Once I wanted it for myself everything changed.. I'm glad you have help with the xanax That is smart.. When a craving hits come here read offer support You will be amazed at how it helps you as you are helping others.. I'm glad you found us.. Today is a good day on the forum..
Gabapentin works really well for heroin withdrawals. I stopped using two days ago and almost couldn't get my 60 600mg Gabas until tomorrow so I asked for the self pay price. $129. I called my insurance company BCBS and asked them if they could do an override and pay for it today and surprisingly, they did. Went from feeling like day 3 cold turkey to amazing in less than two hours. First dose 2400mg.